Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Wiman-Valiron theory for entire functions of finite lower growth


Author: P. C. Fenton
Journal: Trans. Amer. Math. Soc. 252 (1979), 221-232
MSC: Primary 30D15
DOI: https://doi.org/10.1090/S0002-9947-1979-0534119-5
MathSciNet review: 534119
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A general method of Wiman-Valiron type for dealing with entire functions of finite lower growth is presented and used to obtain the lower-order version of a result of W. K. Hayman on the real part of entire functions of small lower growth.


References [Enhancements On Off] (What's this?)

  • [1] J. Clunie, The determination of an integral function of finite order by its Taylor series, J. London Math. Soc. 28 (1953), 58-66. MR 0051917 (14:547a)
  • [2] -, On the determination of an integral function from its Taylor series, J. London Math. Soc. 30 (1955), 32-42. MR 0067188 (16:684c)
  • [3] P. C. Fenton, Some results of Wiman-Valiron type for integral functions of finite lower order, Ann. of Math. (2) 103 (1976), 237-252. MR 0396947 (53:807)
  • [4] W. K. Hayman, The local growth of power series: a survey of the Wiman-Valiron method, Canad. Math. Bull. 17 (1974), 317-358. MR 0385095 (52:5965)
  • [5] T. Kövari, On theorems of G. Pólya and P. Turan, J. Analyse Math. 6 (1958), 323-332. MR 0101917 (21:723)
  • [6] -, On the Borel exceptional values of lacunary integral functions, J. Analyse Math. 9 (1961), 71-109. MR 0139743 (25:3174)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D15

Retrieve articles in all journals with MSC: 30D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1979-0534119-5
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society